# SDR CALA2024112702968

- Difficulty date: November 24, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N829UA
- Make and model: Airbus A319-131
- Aircraft serial: 1211
- Aircraft time: 74,457 hours, 32,722 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5348004820203
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURVEILANCE INSP, L2 DOOR LOWER CENTER SHAPE SILL SECTION IS COR RODED AT FR67+12" STR23L. GEN BY V892429 ON HAECO LCQ NR 9296887 / 20887 REMOVED AND REPLACED CENTER SHAPE SILL AT L-2 DOOR IAW A319 SRM 51-42-11/001 AND SRM 51-72-11-911-001. ACMP BY MECH V944378 INSP BY V061731
